# SDR CA980421006

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 373Q2277
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 979 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) EN ROUTE, THE FLIGHT CREW NOTICED THE PORT AND STARBOARD HYDRAULIC FLOW LIGHTS ON.  THE MAIN HYDRAULIC SYSTEM PRESSURE WAS SEEN TO BE FALLING.  AIRCRAFT LANDED OK.  PORT HYDRAULIC PRESSURE LINE FROM THE PORT EDP HAD FRACTURED AT THE INLET TO THE HIGH PRESSURE FILTER ALLOWING THE LOSS OF FLUID.  THE FRACTURE COULD NOT BE SEEN UNLESS THE LINE WAS REMOVED.  FRACTURE WAS UNDER THE 'B' NUT.  NEW LINE INSTALLED.
